# SDR DALA2025052103918

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N945DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38688
- Aircraft time: 31,579 hours, 17,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0973596) LIGHTNING STRIKE DAMAGE AT FASTENER STA. 1010 STR. 27L. COMPLIED WITH ER/A 626369-14 REV. ORIG.
